# SDR IPXA2025110362365

- Difficulty date: October 14, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: A5724007320000
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E REAR SPAR UNDER #5 SPOILER O/B SUPPORT WEB GOUGED,  REMOVED CRACKED SUPPORT WEB IAW A300-600 SRM 51-40-21. INSTALLED NEW SUPPORT WEB IAW A300-600 SRM 51-40-21.
